<< Previous Issue Journal of the Korean Mathematical Society (Vol. 22, No. 2) Next Issue >>
J. Korean Math. Soc. 1985 Vol. 22, No. 2, 97—210
Anti-invariant submanifolds of locally conformal Kahler space forms
U-Hang Ki and Jin Suk Pak
J. Korean Math. Soc. 1985 Vol. 22, No. 2, 97—102
Intrinsic structures in an ordered vector space
Kyung Chan Min
J. Korean Math. Soc. 1985 Vol. 22, No. 2, 103—115
On the level of irreducible polynomials over Galois fields
Dietmar Garbe
J. Korean Math. Soc. 1985 Vol. 22, No. 2, 117—124
Joins of finitely based lattice varieties
Jeh Gwon Lee
J. Korean Math. Soc. 1985 Vol. 22, No. 2, 125—133
Characteristic properties of soluble groups of finite rank
A. H. Rhemtulla
J. Korean Math. Soc. 1985 Vol. 22, No. 2, 135—142
The closed ideals of an infinite semifinite factor
Sa Ge Lee, Sung Je Cho, and Sung Ki Kim
J. Korean Math. Soc. 1985 Vol. 22, No. 2, 143—149
On new subclasses of analytic and univalent functions
Shigeyoshi Owa
J. Korean Math. Soc. 1985 Vol. 22, No. 2, 151—172
Projective representations of some finite groups
Seung Ahn Park
J. Korean Math. Soc. 1985 Vol. 22, No. 2, 173—180
An extremal problem for holomorphic functions and its application
Suk Young Lee
J. Korean Math. Soc. 1985 Vol. 22, No. 2, 181—189
Convolutions of measures attracted to stable measures on Banach spaces
Dong M. Chung and Soon Ja Kang
J. Korean Math. Soc. 1985 Vol. 22, No. 2, 191—197
The class of limit laws for Levy processes
Wi Chong Ahn and In Suk Wee
J. Korean Math. Soc. 1985 Vol. 22, No. 2, 199—210

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd